# SDR SWAA2020042730123

- Difficulty date: March 11, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 231ZF UPPER SURFACE IS PUNCTURED 12' FROM FORWARD EDGE AND 2' FROM INBOARD EDGE / REPAIRED AREA OF PUNCTURE DAMAGE AT UPPER FACESHEET FWD I/B EDGE ON FLOORBOARD 231ZF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A;C;E-K1;L1;M1) & SRM 53-00-50-2R-0; PARA (5) - REV 70.
